# SDR CA120628001

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CWASP
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 215750318
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ACFT WAS ON AERIAL FIRE FIGHTING MISSION, THE PILOT IN COMMAND REPORTED A HYDRAULIC FAILURE.  FAILURE OCCURRED AFTER WATER DROP SYS WAS ACTIVATED.  ACFT RETURNED TO BASE AND PILOTS CARRIED OUT AN EMERGENCY LANDING GEAR DOWN PROCEDURE.  ACFT LANDED WITHOUT CONSEQUENCE.  WHEN INSPECTED BY MAINTENANCE THE LT SIDE HYDRAULIC BYPASS RETURN LINE FROM THE ENGINE DRIVEN HYD PUMP TO THE UNION AT WING BS 95 WAS FOUND TO BE CHAFED THROUGH CAUSING THE LEAK.  THIS ACFT IS APPROXIMATELY 40 YEARS OLD.  IT IS SUSPECTED THAT THESE LINES HAVE BEEN ON THIS ACFT FOR A LONG PERIOD OF TIME.  HYDRAULIC LINES WERE REPLACED AND ACFT WAS RETURNED TO SERVICE.
